Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A partition calculus in set theory


Authors: P. Erdös and R. Rado
Journal: Bull. Amer. Math. Soc. 62 (1956), 427-489
DOI: https://doi.org/10.1090/S0002-9904-1956-10036-0
MathSciNet review: 0081864
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1956-10036-0